Stationary and periodic solutions of the operator Riccati equation under a random perturbation

Authors

  • A. Ya. Dorogovtsev

Abstract

Sufficient conditions are presented for the existence of stationary and periodic solutions of the operator Riccati equation under a random perturbation.

Published

25.05.1993

Issue

Section

Research articles

How to Cite

Dorogovtsev, A. Ya. “Stationary and Periodic Solutions of the Operator Riccati Equation under a Random Perturbation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 5, May 1993, pp. 609–615, https://umj.imath.kiev.ua/index.php/umj/article/view/5849.